# SDR DALA2018112769007

- Difficulty date: October 11, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310N30216
- Part serial: 092576L
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PD:FORWARD ENGINE MOUNT BEAM WAS MACHINED BELOW THE REPAIRABLE LIMIT CA:NICKEL PLATE, MACHINE AND CHROME PLATE THE SHAFT END JOURNAL (REF BOEING MESSAGES DAL-DAL-18-2400-03B AND DAL-DAL-17-1932-04B) PER ER/A 572716-14
